# SDR TRBA2009072SUP

- Difficulty date: June 29, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 19,121 hours, 22,723 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Hinge Pin
- Part number: D64409
- Part serial: MN21
- Condition: Failed
- Location: Rt Mlg
- Part time: 22,612 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREP: DURING POST FLIGHT THE RT MLG HINGE PIN WAS FOUND TO HAVE MIGRATED OUTBOARD AND CONTACTED THE NR 4 MAIN TIRE. REMOVED AND REPLACED RT MLG SWING LEVER PIN WITH REFERENCE TO ATR JIC 32-11-00. ALSO REMOVED AND INSTALLED NR 4 MLG TIRE ASSEMBLY IAW JIC 12-37-32.
